
Zukarest Tablet
Manufacturer
Alkem Laboratories Ltd
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (35mg) + Phenylephrine (10mg)
Key Information
Short Description
Zukarest Tablet is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Tablet
Introduction
Zukarest Tablet can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Zukarest Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Zukarest Tablet is a combination of three medicines:
Quick Tips
Zukarest Tablet helps relieve symptoms of cold and flu such as headache sore throat runny nose muscular pain and fever.
Related Medicines

Bestocold Tablet

Niyapar CPM 2mg/325mg/10mg Tablet

Paracin P 2mg/325mg/10mg Tablet

Defrost Tablet

Hacktus Cold 2mg/325mg/10mg Tablet

Eco Cold Tablet

Cynofim Tablet

Rhinend Tablet

Synaxil 2mg/325mg/10mg Tablet
